# SDR 372PA0001

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 32,060 hours, 25,411 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING LEVEL OFF FROM CLIMB, FMC SYSTEMS SWITCHED CPU PAGE TO IAS LEGS PAGE.  VNAV DISCONNECTED TO CWS PITCH AND LNAV DISCONNECTED TO CWS ROLL.  ROUTE DISAPPEARED FROM HSI.  DURING APPROACH AP ENGAGED IN GS AND LOC, AUTOPILOT PITCHED UP RADICALLY AND SPEEDS DECREASED.  AT DID NOT CONNECT.
